# SDR FDEA201712283463

- Difficulty date: December 28, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4929147
- Condition: Worn
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY, BS 1640, RBL 47.50, CARGO TRACK WORN BEYOND LIMITS.  REMOVED AND REPLACED THE CARGO TRACK IAW SRM 53-70-00, FIG 1 VOL. 1, SHEET 1, AND SRM 51-31-01, VOL II.
